# SDR 00FDEA00180

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6556441
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM BS 950F+16, RBL 6, WL 138.  *S/D*  REMOVED AND BLENDED, INSTALLED REPAIR STRAP PER FEDEX DG 27-53-023 & EA 7-5310-50017.
